Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Lost hearing in the left ear from a virus, put on steroids by ENT. Can hearing be restored ?

My husband lost hearing in the left ear from a virus in Jan.2012 while in Florida. Within 2 days he went to a ear, nose ,throat specialist. They put him on a steroid for a few weeks. He then came back to Maine and went to a specialist in Topsham. They did auditory testing and he has some hearing in that ear. I would like to be recommended to another specialist in Portland to receive another evaluation and second opinion.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Welcome in H.C.M.
I have gone through your query regarding hearing loss in your husband since jan 2012. he had already taken treatment under care of an E.N.T.specialist.
I would like to say that what are the chances of recovery depend on the Audiometery reports. You have not send the detail of report , so it is not possible to judge the extent and severity of lesion.
Please mail the audio report to know about disease of your husband.

With Regards.
Answered: Sun, 10 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor